# SDR R61A20110377

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 8,022 hours, 7,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR INOP CAUTION LIGHT ON APPROACH INTO DEN WHEN SELECTING GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT AND AN EMERGENCY WAS NOT DECLARED, BUT EMERGENCY VEHICLES MET A/C AT THE RUNWAY AS PRECAUTION.  MAINTENANCE PERFORMED OPS CHECKS AND GEAR SWINGS PER BOMBDR AMM AND NO DEFECTS NOTED.  A/C WAS THEN RETURNED TO SERVICE.
